# SDR COEA2018052519819

- Difficulty date: March 9, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53370005200
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 31, BETWEEN STRINGERS 1 - 2L.  REPLACED THE SHEAR TIE.
